Distributive lattices with a dual homomorphic operation

Studia Logica 38 (2):201 - 209 (1979)
Abstract
The lattices of the title generalize the concept of a De Morgan lattice. A representation in terms of ordered topological spaces is described. This topological duality is applied to describe homomorphisms, congruences, and subdirectly irreducible and free lattices in the category. In addition, certain equational subclasses are described in detail.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF00370442
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 17,739
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
Paul R. Halmos (1966). Lectures on Boolean Algebras. Journal of Symbolic Logic 31 (2):253-254.

Add more references

Citations of this work BETA
H. P. Sankappanavar (1985). Distributive Lattices with a Dual Endomorphism. Mathematical Logic Quarterly 31 (25‐28):385-392.

View all 13 citations / Add more citations

Similar books and articles

Monthly downloads

Added to index

2009-01-28

Total downloads

13 ( #220,186 of 1,777,407 )

Recent downloads (6 months)

1 ( #289,892 of 1,777,407 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.